Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What could be the reason for hair fall? - Online Doctor Chats

Date : 29-Jan-2014
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User:want to ask a question on my wifes behalf
Doctor:please ask me
User:she started having huge hairfall since last few months
User:its too heavy
User:her sleep is irregular as my baby is too small n wakes at night
Doctor:what is her age?
Doctor:Is her thyroid function normal?
User:not sure
User:how to check it
Doctor:get her thyroid function test or TFT done
Doctor:along with hemoglobin level as well
User:ok so hb can be done which will give thyroid
User:then we may plan for tft
User:if required
Doctor:all right
User:ok and thing else to be tested?
User:what could be the reason
User:if there is a change in thyrpid level then what would be further suggestion
User:u there?
Doctor:further, it would be required to take medicine if thyroid is deficient
User:oh have read that this usually happens at this age?
User:is it true
User:thyroid defeciency
Doctor:it is a common condition
Doctor:though it can occur at any age
User:ok thx
Doctor:thank you too
Doctor:shall we end the chat now?
Doctor:it seems like you are done with the chat
Doctor:bye for now
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor